| Model Number |
FIBERLINK SUTURETAPE 0.9MM WH/BL |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Visual inspection of photographs found two different expiration dates on the labels provided.Discrepancy is the result of a split batch (#100000).No problem found.Complaint is not confirmed.
Event or Problem Description
It was reported that the customer has identified a batch number of one reference with two different expiry dates.It was noticed after the surgery.There was no harm for patient, operator or third party.No further information received.